Thebear's Journey, quitting for a better life. - Part 5

By thebear · Dec 15, 2014 · ·
  1. Your post made me smile, I bought myself a 2014 kia forte just before my problem got bad last year. I would make my car payment and the rest would go to drugs. I have read other journals and thats why I'm here. To document my own. As for alochol, that is the first time I have drink in a few weeks. I dont keep alcohol at the house. It's never really been a problem for me. I just want to go to graduate next spring, go to the military and start my life. It's hard to do that when all you wanna do is get high :(. I don't know why, but pills would make me so happy and carefree. I felt like i should always be able to feel like that, but now I realize whats life if you just avoid all the ups and downs my masking it with an addiction. I plan on stay active here! Motivation is great.

Comments

  1. lostlygirl
    I left you a message on my thread. Thank you.
  2. smith9666
    Hey there

    Just wanted to say good luck and it looks like you got some solid advice here. I hope your detox goes well. Not to scare you or anything but mine didn't really kick in until day 3 or so. Just keep a positive attitude because that helped so much. Think of it as a price you have to pay to he clean and not of you just needing to get more pills. If you constantly think about how crappy the WD feels and how you just wish you could take just one more to help, you will most likely relapse so try really hard not to think of it in that way. Just keep going and remember that it will eventually get better after 7-10 days. Hopefully less for you.

    Anyways, good luck and keep posting.
  3. supermono
    Hi Bear, I,ve just read your thread and like others have said. You are young and any drls will be ok to work through in my opinion. I know this because the first time I had a shocking 6 months opiate habit I was young and strong. I just went cold turkey. I was weak but I managed to work through it. No sleep, which was the most difficult part but I got through it. Lack of sleep will not kill you, its just a mental thing in my case. Go for it mate. Get stuck in and you will recover quickly as I did all those years ago.
    Good luck. You can do this. Peace mono

    supermono added 7 Minutes and 11 Seconds later...

    Hi again, nearly forgot lol. I have only told 2 people I know so I can identify with that but I am glad I told them. I get more support that way. I couldnt tell my folks as they know I,ve been in rehab before. Also it doesnt matter what you have taken, for how long and why. You, like us, want to get well so forget the amounts. It doesnt matter. You can do this. Keep posting. Peace Mono
  4. Jungledog
    Bear,

    You sound mentally good. Keep exercising and push forward. You mentioned you were constipated. Loperamide is no more constipating than other opiates (this is often misunderstood). I was way more constipated from morphine than I ever was from the immodium. If I recall correctly though you took one or two 8 mg suboxones. Those are quite a bit stronger than the hydrocodone habit you had so my guess is that might be the source of your constipation. Miralax works well. Drink lots of fluids and increase fiber. That should get things moving. :)
  5. thebear
    Hey guy, I just wanted to write a quick update and tell you where i've been

    Yesterday at 7:00 AM I woke up felt crappy, slight sore throat, by 8:00 am I was in full body pain, almost in tears asking my mother to take me to the hospital. I was so weak I had to be wheel-chaired in.

    I tested positive for flu and strept. I haven't left bed since. I still havent used. Love ya'll <3
  6. Mr Bumble
    Shit bro, thats real bad luck. Your immune system was probably low from detox and you just got unlucky.

    Really hope you feel better soon my man

    At least if your bed bound you cant go out and score

    Nuff love and get well soon
  7. Jungledog
    This is going to sound terrible...but this is a bit of a blessing in disguise. You get the "opportunity" to be out of work no questions asked and you can stay away and clean!!! Yes, the flu SUCKS...just did it myself and am still feeling crappy but it could be worse...like cold turkey off 500 mg of oxycodone! LOL (just trying to make you chuckle...laughter helps in all of this).

    Hope you feel better soon. Love to you.
To make a comment simply sign up and become a member!